# SDR MASA2017051612306

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 30,990 hours, 25,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 CEILING EMER FLOODLIGHT INOPERATIVE. REPLACED THE LAMP.
